About three years later, my ability to achieve or maintain an erection was severely compromised. Also, when I was able to have an orgasm? It was such a non-event in terms of climax - I could have cared less.
Since I’m into women and identify as a “top” sexually? I wash’t pleased with this outcome. Thus, my doctor and I began “testing” with me getting a monthly shot of testosterone coupled with daily low-dose Ciallis. The sexual results were awesome but the side effects sucked: my chest hair started growing rapidly and my face became ruddy.
After taking a four month break from any such supplements, we re-started but stretched the t-injections to every 45 days and I got back on 2 MG of estradiol each day. That combination has worked much better. I still must shave me breasts and lower tummy more often than before but its not overwhelming. Also, my facial skin has been fine.
I’m now legally female plus comfortable and confident with my sexual performance.